# SDR ASOA201101136

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 21,353 hours, 18,528 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT TRANSVERSE BEAM AT FS 349 HAS CORROSION ON RT SIDE AT OTBD END, TOP SURFACE, MEASURES APPROX 1.1" LONG X .5" WIDE X .003" DEEP.  REMOVED CORROSION IAW SRM 51-21-06, TREATED IAW 51-21-11 AND PRIMED AND PAINTED IAW 51-25-00.
